| Model Number |
CD3269-40Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported patient¿s device exhibited post-paced t-wave oversensing that caused fifty-two percent biventricular pacing noted during a follow-up clinic check.Programming changes were made.Patient was stable and will continue to be monitored.